Arithmetical Rank of a Squarefree Monomial Ideal whose Alexander Dual is of Deviation Two

Kyouko Kimura, Naoki Terai, Ken ichi Yoshida

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we prove that the arithmetical rank of a squarefree monomial ideal I of a polynomial ring S is equal to the projective dimension of S/I when arithdeg I−indeg I=2 and I has a linear resolution.

Original languageEnglish
Pages (from-to)375-391
Number of pages17
JournalActa Mathematica Vietnamica
Volume40
Issue number3
DOIs
Publication statusPublished - Sep 22 2015
Externally publishedYes

Keywords

  • Alexander duality
  • Arithmetic degree
  • Arithmetical rank
  • Hypergraph
  • Initial degree
  • Linear resolution

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Arithmetical Rank of a Squarefree Monomial Ideal whose Alexander Dual is of Deviation Two'. Together they form a unique fingerprint.

  • Cite this